Universidad Complutense de Madrid
E-Prints Complutense

On the character variety of periodic knots and links

Impacto

Descargas

Último año



Hilden, Hugh Michael y Lozano Imízcoz, María Teresa y Montesinos Amilibia, José María (2000) On the character variety of periodic knots and links. Mathematical Proceedings of the Cambridge Philosophical Society, 129 (3). pp. 477-490. ISSN 0305-0041

[img] PDF
Restringido a Sólo personal autorizado del repositorio

792kB

URL Oficial: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=64095




Resumen

A link L of the 3-sphere S3 is said to be g-periodic (g≥2 an integer) if there exists an orientation preserving auto-homeomorphism h of S3 such that h(L)=L, h is of order g and the set of fixed points of h is a circle disjoint from L. A knot is called periodic with rational quotient if it is obtained as the preimage of one component of a 2-bridge link by a g-fold cyclic covering branched on the other component. In this paper the authors introduce a method to compute the excellent component of the character variety of periodic knots (note that for hyperbolic knots the excellent component of the character curve contains the complete hyperbolic structure). Among other examples, this method is applied to the seven hyperbolic periodic knots with rational quotient in Rolfsen's table and with bridge number greater than 2.


Tipo de documento:Artículo
Palabras clave:Knots and links in the 3-sphere
Materias:Ciencias > Matemáticas > Topología
Código ID:22219
Depositado:05 Jul 2013 15:31
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo